# SDR CA020502010

- Difficulty date: March 17, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Aircraft time: 45,869 hours
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 300U411020
- Condition: Failed
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE SURGE/STALL IN FLIGHT, ENGINE SHUTDOWN, AIRCRAFT RETURNED TO STATION.  REPLACED ACCESSORIES WITHOUT SUCCESS. REPLACED ENGINE.
